Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Captopril-induced toxic epidermal necrolysis and agranulocytosis successfully treated with granulocyte colony-stimulating factor
Autore:
Winfred, RI; Nanda, S; Horvath, G; Elnicki, M;
Indirizzi:
W Virginia Univ, Sch Med, Dept Med, Morgantown, WV 26505 USA W Virginia Univ Morgantown WV USA 26505 ept Med, Morgantown, WV 26505 USA
Titolo Testata:
SOUTHERN MEDICAL JOURNAL
fascicolo: 9, volume: 92, anno: 1999,
pagine: 918 - 920
SICI:
0038-4348(199909)92:9<918:CTENAA>2.0.ZU;2-2
Fonte:
ISI
Lingua:
ENG
Soggetto:
DRUG-INDUCED AGRANULOCYTOSIS; INHIBITORS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
16
Recensione:
Indirizzi per estratti:
Indirizzo: Elnicki, M W Virginia Univ, Sch Med, Dept Med, POB 9160, Morgantown, WV 26505 USA W Virginia Univ POB 9160 Morgantown WV USA 26505 , WV 26505 USA
Citazione:
R.I. Winfred et al., "Captopril-induced toxic epidermal necrolysis and agranulocytosis successfully treated with granulocyte colony-stimulating factor", SOUTH MED J, 92(9), 1999, pp. 918-920

Abstract

Captopril-induced bone marrow suppression is rare, except in certain high-risk patient populations. Severe exfoliative rashes have also been associated with captopril, but a combined presentation of toxic epidermal necrolysis and agranulocytosis has not been previously described. We report an unusual case of captopril-induced toxic epidermal necrolysis with agranulocytosis in a patient with no known risk factors. The bone marrow suppression was successfully treated using granulocyte colony-stimulating factor (G-CSF), and the white blood cell (WBC) count recovered within 3 days after starting therapy. This case underscores the early experience with captopril, which showed a strong correlation between high doses used to treat hypertension and bone marrow suppression.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 28/01/20 alle ore 15:07:43